# SDR ASOA201102445

- Difficulty date: December 24, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO BAY AT BS 533 LBL 2.5 THE MACHINE BRACKET IS CORRODED.  NO CORROSION FOUND ON MACHINE BRACKET AT ST533, LBL2.6.
